# SDR DALA2019112206841

- Difficulty date: November 21, 2019
- Submitted: November 22, 2019
- Operation: Air carrier
- Aircraft: N543US
- Make and model: Boeing 757251
- Aircraft serial: 26490
- Aircraft time: 72,773 hours, 28,014 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 460
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 5643, L/P 1369948) LOCATED DENT AT FUSELAGE SKIN STA 460, STR 22R - 23R. CORRECTIVE ACTION: DENT OUT OF LIMITS PER B757 SRM 53-00-01. REMOVED DAMAGE, FABRICATED FILLER , DOUBLER, TRIPLER, ALODINED AND REPAIR PARTS. INSTALLED REPAIR PARTS. SEALED AFFECTED AREAS, ALL IAW B757-SRM-53-00-01 REPAIR 29, SRM 51-20-01 AND SRM 51-20-05.
